# SDR TWAA0104709

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND HI-SPEED CUT IN FUSELAGE SKIN IN FWD CARGO BIN SIDE OF SKIN, STA 285, LONGERON 28L.  WIDENED CUTOUT FROM 2.625 INCHES TO 4.25 INCHES.  REPAIRED PER SRM 53-04, PAGE 41 FIGURE 12B SHEET 5.
